Hail, Jasper
- When
- June 29, 1:56 PM EST to 2:03 PM EST
- Where
- Jasper County, Monticello to 6 mi NW of Monticello
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 33.300, -83.680
The Jasper County 911 Center reported penny-sized hail.
The strong subtropical upper ridge continued over the area. However, weak disturbances riding around the edges of the upper high combined with strong instability to result in considerable afternoon and evening showers and thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FFC wrote it up.
The strong subtropical upper ridge continued over the area. However, weak disturbances riding around the edges of the upper high combined with strong instability to result in considerable afternoon and evening showers and thunderstorms. A number of these became severe producing hail and damaging winds. Lightning was particularly significant with this event with a number of lightning-related structural fires reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 29, 10:17 AM EST, 3 hours 39 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 AM EDT FRI JUN 29 2007 .UPDATE... WEAK BOUNDARY OVER CENTRAL GEORGIA...BUT THE FRONT IS STILL SLOWLY SAGGING THIS WAY. CONVECTION HAS STARTED TO FIRE ALONG THE SEABREEZE...BUT MAY STILL TAKE A WHILE TO GET TO OUR AREA. FOR NOW THOUGH...DONT EXPECT ANYTHING TO FIRE IN THE AREA THIS MORNING... SO HAVE REMOVED ALL POPS AND LOWERED SKY COVER FOR THE MORNING PERIOD. TEMPERATURES LOOK FINE FOR THE MOST PART...BUT WILL KEEP AN EYE ON TRENDS WITH THIS LACK OF CLOUD COVER. && .PREV DISCUSSION... /ISSUED 545 AM EDT FRI JUN 29 2007/ SHORT TERM /TODAY THROUGH SUNDAY/... ACTIVE WEATHER PATTERN EXPECTED THROUGH MUCH OF THE SHORT TERM. STILL A RATHER STAGNANT...QUASI-STATIONARY UPPER AIR PATTERN IN PLACE...BUT SUBTLE CHANGES WILL EVOLVE OVER THE NEXT COUPLE OF DAYS ALLOWING FOR WIDESPREAD SHRA/TSRA ACTIVITY ACROSS THE REGION. UPPER HIGH CENTERS REMAIN OVER THE SW AND SE U.S. AT THE PRESENT...WHILE A PERSISTENT UPPER LOW REMAINS OVER NORTH CENTRAL TX...WITH A TROPICAL FEED INTO THE GULF AND CARIBBEAN...THANKS TO A LARGE BERMUDA HIGH. A COLD FRONT EXTENDS FROM NEW ENGLAND TO MISSOURI. THE KEY TO THE PATTERN CHANGE WILL BE A STRENGTHENING POLAR VORTEX. THIS WILL PUSH THE CENTER OF THE UPPER RIDGE BACK INTO THE LA/MS REGION AND ALLOW NW FLOW TO STRENGTHEN ACROSS THE E/SE U.S. AS A DEEP TROUGH...FOR THIS TIME OF YEAR...DEVELOPS ALONG THE EAST COAST. A LARGE SFC HIGH BUILDS SOUTHWARD FROM SE CANADA INTO THE MID-ATLANTIC BY MON. WHILE THE UPPER RIDGE STILL DOMINATES THE AREA TODAY...A SHORT WAVE WILL RIDE AROUND THE NORTH SIDE OF THE UPPER RIDGE AND IS EXPECTED TO COMBINE WITH MAX TEMPS IN THE 90S ONCE AGAIN AND AMPLE SFC MOISTURE TO GENERATE NUMEROUS SHRA/TSRA ACTIVITY THIS AFTERNOON...MOSTLY ACROSS THE NORTH. MOS POPS...BOTH GFS AND ETA...ARE WAY UNDERDONE...WHICH HAS OFTEN BEEN THE CASE LATELY...WITH THU NO EXCEPTION. THUS...HAVE GONE WELL ABOVE GUIDANCE POPS...EVEN INTO THE LIKELY CATEGORY. WHILE ISOLD SVR CANNOT BE RULED OUT...BASICALLY A HIGH CAPE...VERY LOW SHEAR PATTERN. THUS...THE MAIN CONCERN WILL BE CLOUD-TO-GROUND LIGHTNING AND LOCALLY HEAVY RAIN. ENOUGH RAIN HAS FALLEN IN SPOTS ACROSS N GA DURING THE PAST WEEK...THAT HEAVY RAINFALL WILL BECOME MORE OF AN ISSUE THAN IT HAS BEEN IN THE PAST. ACTIVITY WILL BE MORE SCATTERED IN CENTRAL SECTIONS OF THE STATE. GIVEN UPPER- LEVEL SUPPORT AND HIGH INSTABILITY...ACTIVITY MAY WELL CONTINUE PAST SUNSET...JUST AS IT DID THIS MORNING. WHILE THERE MIGHT BE A SLIGHT DECLINE IN CONVECTION EARLY SAT...EXPECT AN INCREASE IN SHRA/TSRA ACTIVITY AGAIN SAT NIGHT/SUN AS A STRONG SHORT WAVE...IN INCREASINGLY STRONG NW FLOW...MOVES INTO THE REGION. THE FRONT WILL ALSO SAG SOUTH THROUGH THE STATE SAT-SUN AND FURTHER ENHANCE CONVECTION. THUS...ONCE AGAIN...HAVE GONE WELL ABOVE MOS GUIDANCE POPS. NOTE...GFS GRIDDED MOISTURE AND POPS ARE INCONSISTENT. FORECAST HAS RELIED HEAVILY ON SYNOPTIC PATTERN AND GRIDDED MOISTURE FIELDS...NOT MOS POPS. MAX TEMPS CONTINUE TO BE WARMER THAN MOS WOULD INDICATE. THUS...HAVE GONE SLIGHTLY ABOVE GUIDANCE AGAIN TODAY. HAVE TAPERED MAX TEMPS OFF A FEW DEGREES EACH DAY AFTER TODAY WITH INCREASED COVER COVER...PCPN...AND FRONTAL PASSAGE BY SUN. LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... BY MON...THE FRONT SHOULD HAVE PUSHED INTO SOUTH GA. WHILE OVERALL THE GFS HAS BEEN CONSISTENT ON MOVING THE FRONT THROUGH THE CWA AND ALLOWING DRIER AIR TO SPREAD INTO THE AREA FROM THE NORTH...IT IS SLOWER IN DOING SO THAN ON EARLIER MODEL RUNS. IT APPEARS THAT THE NW FLOW AND SFC HIGH PRESSURE WILL BE STRONG ENOUGH TO ALLOW THIS TO HAPPEN. THERE MAY BE SOME LINGER SHRA/TSRA ACTIVITY EARLY MON...BUT GENERALLY DRYING THINGS OUT MON. WILL LEAVE POPS OUT OF THE FORECAST FOR TUE-WED AT THIS TIME...ALTHOUGH CONFIDENCE IN THAT OCCURRING AT THIS TIME OF YEAR IS LOW. NW FLOW WILL REMAIN IN PLACE THROUGH THE REMAINDER OF THE EXTENDED PERIODS. ANOTHER SHORT WAVE AND FRONT WILL MOVE INTO THE AREA LATE THU-FRI...ONCE AGAIN ENHANCING THE THREAT FOR SHRA/TSRA ACTIVITY. THIS APPEARS TO BE A STRONG ENOUGH SYSTEM TO WARRANT CHANCE POPS AT THIS TIME. MAX TEMPS WILL DROP BELOW 90 IN MANY LOCATIONS MON-TUE...BUT WILL SLOWLY CLIMB BACK TO THE LOW 90S BY MID-WEEK. HAVE GENERALLY GONE A LITTLE ABOVE 00Z MEX FOR MAXES SINCE IT HAS IN GENERAL BEEN TOO COOL MOST SUMMER...MOST LIKELY NOT ACCOUNTING FOR THE DRY SOIL CONDITIONS. THIS WOULD BE SUBJECT TO CHANGE DEPENDING ON THE AMOUNT OF WIDESPREAD RAINFALL THAT FALLS THE NEXT FEW DAYS. AVIATION... PRIMARY CONCERN THIS MORNING IS HOW MUCH RADIATIONAL FOG WILL DEVELOP IN ATL METRO AREA AFTER SIGNIFICANT OVERNIGHT RAINFALL. RAINFALL AMOUNTS AROUND 1 INCH ACROSS MOST AT ATL METRO AIRPORTS LAST NIGHT. VSBYS HAVE ALREADY DROPPED TO 2 TO 3SM AT KPDK BUT KFTY AND KATL HOLDING STRONG AT 6SM OR BETTER. IR SAT IMAGERY SHOWS LINGERING MID AND HIGH CLOUD REMNANTS OF OVERNIGHT TSRA...PERHAPS THESE CLOUDS WILL REMAIN THICK ENOUGH TO INHIBIT STRONG RADIATIONAL COOLING THROUGH DAYBREAK. HAVE CAUTIOUSLY UPDATED TAFS TO REFLECT MORE FOR 4-6SM VSBYS AT KATL AND KFTY. ANY FOG SHOULD DISSIPATE AFTER 14Z...VFR CONDITIONS EXPECTED OTHERWISE. SFC WINDS WILL BECOME NW AT 5-10KTS TODAY AS WEAK COLD FRONT SLIPS INTO NORTH HALF OF GEORGIA. LT AND VRBL SFC WINDS EXPECTED UNTIL 17Z OR SO WHEN WINDS SHOULD SWITCH TO NW. TSRA COVERAGE SHOULD BE HIGH ENOUGH (30-50%) THIS AFTERNOON AND EARLY EVENING TO WARRANT TEMPO OVER NORTH GEORGIA AIRPORTS. ACTIVITY OVER CENTRAL GEORGIA SHOULD REMAIN ISOLD. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 70 93 69 91 / 60 60 40 40 60 ATLANTA 92 72 91 71 90 / 50 60 40 40 60 BLAIRSVILLE 83 66 82 63 82 / 60 60 40 40 60 CARTERSVILLE 93 68 91 67 89 / 60 60 40 40 60 COLUMBUS 96 75 95 73 94 / 50 40 40 40 50 GAINESVILLE 91 70 90 69 88 / 60 60 40 40 60 MACON 95 73 94 71 94 / 30 30 50 40 50 ROME 92 69 91 67 89 / 60 60 40 40 60 PEACHTREE CITY 93 68 92 68 90 / 50 60 40 40 60 VIDALIA 94 73 93 73 94 / 20 20 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && TDP
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT FRI JUN 29 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT FRI JUN 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL GEORGIA THIS AFTERNOON THROUGH EARLY EVENING. .SYNOPSIS... SURFACE HIGH PRESSURE WAS LOCATED FROM THE SOUTH ATLANTIC INTO THE SOUTHEASTERN UNITED STATES. A COLD FRONT STRETCHING FROM THE MID ATLANTIC STATES ACROSS KENTUCKY TO OKLAHOMA WILL WEAKEN WHILE PUSHING SOUTH INTO NORTH GEORGIA BY LATE DAY. .PRIMARY HAZARDS... DAMAGING DOWNBURST WINDS...LARGE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA. LOCALLY HEAVY RAINFALL AND FLOODING WILL ALSO BE POSSIBLE WITH THE SLOW MOVING THUNDERSTORMS. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A CEDARTOWN TO ATHENS LINE. .DISCUSSION... A WEAK COLD FRONT MOVING INTO NORTH GEORGIA WILL PROVIDE LOW LEVEL FORCING TO HELP INITIATE AND MAINTAIN THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. INSTABILITY WILL BE FAIRLY HIGH AS WELL WITH CAPE VALUES RANGING FROM 1500 TO 2500 THIS AFTERNOON AND LIFTED INDEX READINGS FROM -3 TO -5. VERTICAL WIND SHEAR WILL BE WEAK...ESPECIALLY ACROSS CENTRAL GEORGIA..SO ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED. HOWEVER...WITH MODERATE INSTABILITY AND LOW LEVEL LIFTING DUE TO THE COLD FRONT...SCATTERED THUNDERSTORMS ARE EXPECTED...A FEW OF WHICH COULD BE SEVERE AND MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AND MORE LIKELY ON SUNDAY. AFTER A RELATIVELY DRY PERIOD MONDAY THROUGH WEDNESDAY ...THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE AT WEATHER.GOV/ATLANTA.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 220 PM EDT FRI JUN 29 2007 GAZ070-291845- 220 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN LAMAR COUNTY UNTIL 245 PM EDT... AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GOGGINS. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS LAMAR COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PIEDMONT...MILNER...BARNESVILLE...ALDORA...GOGGINS AND JOHNSTONVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 235 PM EDT FRI JUN 29 2007 GAZ039-291915- 235 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN WILKES COUNTY UNTIL 315 PM EDT... AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER AONIA. THIS STORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILKES COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDTOWN...METASVILLE...DANBURG...AONIA AND WASHINGTON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 236 PM EDT FRI JUN 29 2007 GAZ011-291900- 236 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CHATTOOGA COUNTY UNTIL 300 PM EDT... AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHATTOOGAVILLE THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS CHATTOOGA COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BERRYTON...LYERLY...HOLLAND AND CHATTOOGAVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 238 PM EDT FRI JUN 29 2007 GAZ001-291915- 238 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DADE COUNTY UNTIL 315 PM EDT... AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NEW ENGLAND. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS DADE COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WILDWOOD...NEW ENGLAND...TRENTON AND CLOUDLAND STATE PARK. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 PM EDT FRI JUN 29 2007 GAZ069-291915- 245 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN UPSON COUNTY UNTIL 315 PM EDT... AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER THOMASTON. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS UPSON COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROLAND...PICKARD...THOMASTON...ATWATER AND THE ROCK. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 256 PM EDT FRI JUN 29 2007 GAZ061-291945- 256 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN HANCOCK COUNTY UNTIL 345 PM EDT... AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF SHOULDERBONE. THIS STORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HANCOCK COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SHOULDERBONE...POWELTON AND CULVERTON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The Robins AFB radar (KJGX), 76 km away, was scanning. The volume nearest the first event began at 18:56 UTC.
7 lightning, 5 thunderstorm wind, 2 hail. Local standard time, as filed.
The Jasper County 911 Center reported penny-sized hail.
The Jasper County 911 Center reported that a couple of trees were blown down and a fence was knocked over.
The Macon County Emergency Management Director reported that lightning set a structure on fire. Some tree limbs were also down in the area and a couple of power lines were down, most likely also the result of lightning.
The Baldwin County 911 Center reported that several structural fires were started within Milledgeville as a result of lightning strikes. In addition, two power lines were also down as a result of lightning strikes.
The Jones County Emergency Management Director reported that a home was struck by lightning along Homer Childs Road near U.S. Highway 129 causing minor damage to the structure.
The Coweta County 911 Center reported that lightning struck a transformer on Grayson Trail and set it on fire.
An employee with the Corps of Engineers reported that from five to ten trees were down in the West Point Lake area in the vicinity of Georgia Highway 109 and West Point Lake.
The Carroll County Emergency Management Director reported that lightning struck a church and set it on fire.
The Harris County 911 Center reported that a power line was down as a result of a lightning strike. The transformer was also set on fire by the lightning.
The public observed quarter-sized hail.
The public reported that a gazebo was tossed about and crumpled by a thunderstorm wind gust or downburst. Several shingles were blown off the roof and a few trees were also blown down. The Cobb County 911 Center also noted that several trees were down in the area.
The Cobb County 911 Center reported that lightning strikes caused several fires around the county.
The Chattooga County 911 Center reported that a number of trees were down all across the county, but especially in the Cloudland area in the extreme northwestern part of the county.
The Forsyth County 911 Center reported that several trees were down across the southern and eastern part of the county. Two power lines were also down as well.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2007Every state in 2007This day in weather historyWarnings in Georgia, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 43204, 43207, 43219, 43250, 43233, 43274, 43361, 43291, 43307, 43322, 43326, 43351, 43353, 43359.